# SDR A6WA201305094963

- Difficulty date: May 2, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 21,839 hours, 21,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERCOSTAL IS CRACKED AT FS 654, LEFT STRINGER 4.  REMOVED DAMAGED PART AND INSTALLED SERVICEABLE DUPLICATED PART IAW CRJ 200 SRM 51-21-11, 51-24-16, 51-24-36, 51-25-06, 51-25-16, 51-40-11, 51-42-06, 51-41-02.
